# SDR 98FDEA00398

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- System (JASC): 2730 · Elevator Control System
- Part: Control
- Part number: 680005007
- Condition: Leaking
- Location: Rt Elevator
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT LOSS OF A-SYSTEM HYDRAULIC.  HYDRAULIC FLUID SHUTOFFS CLOSED FOR 52 MINUTES.  *S/D*  REPLACED RIGHT ELEVATOR POWER CONTROL PACKAGE PER M/M 27-30-81.  REPLACED A-SYSTEM PRESSURE AND CASE DRAIN FILTERS PER M/M 29-11-10, PAGE 102.  NO METAL FOUND.  OPERATIONAL CHECKS AND LEAK CHECKS GOOD.  REMOVED GEAR PINS.  DOWNGRADED CAT STATUS TO CHECK CAT II A/C STATUS IS NOT CAT II.
